Search by UPC,MPN,Name,SKU, or Gtin
UPC 311917146096 Walgreens Pain Reliever Caplets, Twin Pack, 200 ea
UPC 311917146096 - Walgreens Pain Reliever Caplets, Twin Pack, 200 ea
- Extra Strength br Walgreens Pharmacist Recommended Acetaminophen 500 mg Pain Reliever Fever Reducer 2 Compare to Tylenol Extra Strength Caplets Active Ingredient Walgreens Way to Well Commitment br Support local preventive wellness with Walgreens. With each purchase of Walgreens Brand Health Wellness Product, 1 goes to the Walgreens Way to Well Fund, up to $3 million annually. Walgreens Pharmacist Survey Study, November 2012. This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Extra Strength Caplets. 100% Satisfaction guaranteed with all Walgreens products or your money back.
- 3 11917 14609 6
- 0 311917 146096
- New Link Scanned
- 2017-03-25 12:05:56